# SDR CA021007006

- Difficulty date: August 30, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 1,076 hours
- Engine: Pwa PT6A21
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: 3243621
- Condition: Seized
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, WHILE ADJUSTING ENGINE POWER SETTINGS, NOTED RT TORQUE INDICATOR FLUCTUATIONS, THEN RAPID UNCONTROLLED TORQUE INCREASED. ENGINE SHUTDOWN IMMEDIATELY AND UNSCHEDULED LANDING CARRIED OUT. MAINTENANCE FOUND FUEL CONTROL UNIT HAS FAILED INTERNALLY AND SHEARED DRIVE COUPLING.OVERHAUL SHOP TEARDOWN FOUND BEARINGS SEIZED IN FCU.
